# SDR YENA2019111950655

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A320-232
- Aircraft serial: 5909
- Aircraft time: 23,016 hours, 7,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND R/H DOOR SILL BTW FR 66-68 CORRODED AT FLOOR ATTACHMENT ANCHOR NUTS, ANGLE REPAIR IS REQUIRED IAW SRM 53-41-14-300-001 PRINCIPLE 5 REV 129; R/H DOOR SILL BTW FR 66-68 AT FLOOR ATTACHMENT ANCHOR NUTS REPAIRED IAW SRM 53-41-14-300-001 PRINCIPLE 5  REV 129 ALL WORK ACCOMPLISHED ON LUFTHANSA NR 5000933006-0010 WO 999902.
